| Model Number |
1012452-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous, 99% stenosed, de novo lesion in the mid right coronary artery (mrca).A 3.75x12mm nc trek balloon dilatation catheter (bdc) was advanced but failed to reach the target lesion due to the anatomy.During removal, resistance was met with the anatomy, and a non-abbott device was used to successfully complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.